MAUDE Adverse Event Report: ALCON RESEARCH, LLC - HUNTINGTON ACRYSOF IQ SINGLEPIECE IOL WITH ULTRASERT DELIVERY SYSTEM; LENS, GUIDE, INTRAOCULAR

ALCON RESEARCH, LLC - HUNTINGTON ACRYSOF IQ SINGLEPIECE IOL WITH ULTRASERT DELIVERY SYSTEM; LENS, GUIDE, INTRAOCULAR
Model Number AU00T0
Medical Device Problem Code Failure to Advance (2524)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 12/11/2024
Type of Reportable Event Malfunction
Event or Problem Description
A non-healthcare professional reported that during an intraocular lens (iol) implant procedure, when we opened the lens package the blue plunger fell down and doctor tried put them back in and load the lens but the plunger going over the lens.There are multiple medical reports associated with different events.This file is 5 of 9.
 
Additional Manufacturer Narrative
A product was not returned for analysis.Complaint history and product history records were reviewed and documentation indicated the product met release criteria.Root cause has not been identified.The manufacturer internal reference number is: (b)(4).H.10 reflects all related report numbers associated with this product event that have been submitted at this time.

Brand Name
ACRYSOF IQ SINGLEPIECE IOL WITH ULTRASERT DELIVERY SYSTEM
Common Device Name
LENS, GUIDE, INTRAOCULAR
Manufacturer (Section D)
ALCON RESEARCH, LLC - HUNTINGTON
6065 kyle lane
huntington WV 25702
Manufacturer (Section G)
ALCON RESEARCH, LLC - HUNTINGTON
6065 kyle lane
huntington WV 25702
Manufacturer Contact
jonathan schlech
6201 south freeway
mail stop ab2-6
fort worth, TX 76134
8007579780
MDR Report Key21111219
Report Number1119421-2025-00106
Device Sequence Number7463515
Product Code KYB
UDI-Device Identifier00380652394741
UDI-Public(01)00380652394741(17)270129(11)240131(10)15792709
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
P930014
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 01/09/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberAU00T0
Device Lot Number15792709
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 12/17/2024
Initial Report FDA Received Date01/09/2025
Date Device Manufactured01/31/2024
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown